# SDR AALA202211145022

- Difficulty date: November 13, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 40,512 hours, 16,626 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Position
- Location: R2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERÏ¿½S R2 SLIDING WINDOW VERY DIFFICULT TO OPEN AND CLOSE. ADJUSTED WINDOW VERTICAL POSITION PER AMM 56-12-11. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK AND LEAK CHECK.
